# SDR DALA2019070504107

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3773 CRACK INSPAR RIB INTERNAL STRUCTURE STAB 120.30 AT LT HORIZONTAL STABILIZER. CORRECTIVE ACTION:REPAIRED INSPAR RIB INTERNAL STRUCTURE STAB STA 120.30 AT LT HORIZONTAL STAB AS PER SRM 55-10-09 REPAIR 4 (1152457).
